This topic contains 1 reply, has 2 voices, and was last updated by  Haley 11 months, 1 week ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #14559

    Samantha
    Participant

    Hello, currently on my 10th day of my VLCD phase. I am using hcg injections. So far it’s been good but over the last couple of days, I have been dealing with headache. It’s not severe but is frequent all through the day. Is this a common side effect? Has anyone felt such a side effect? Hope it goes away.

    #18407

    Haley
    Participant

    Well, it’s hard to answer for me. Mainly because, I have not underwent any kinds of side effects until now. From in-depth-analysis, I came to know that headache is a common side effect that usually comes with taking HCG. But, still I suggest it would be better to seek a medical permission or contact an health expert if the symptoms persist.

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.